Chapter

Drugs and liver damage

J. Neuberger

in Oxford Textbook of Medicine

Published on behalf of Oxford University Press

Published in print May 2010 | ISBN: 9780199204854
Published online November 2012 | e-ISBN: 9780199570973 | DOI: http://dx.doi.org/10.1093/med/9780199204854.003.152208_update_001

Series: Oxford Textbooks

Drugs and liver damage

Show Summary Details

Preview

Case History—A 22 yr old man, being treated for pulmonary tuberculosis, now presenting with confusion and jaundice.

Drug-induced liver injury (DILI) is relatively uncommon but can very rarely be fatal. Almost all patterns of liver disease can be induced by drugs, and some drugs may be associated with more than one type of reaction. Some cases of DILI have a genetic component. Most cases present with jaundice and/or hepatitis....

Chapter.  4856 words. 

Subjects: Gastroenterology

Full text: subscription required

How to subscribe Recommend to my Librarian

Buy this work at Oxford University Press »

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.